K. Agarwal and M. Sharir, Arrangements and their applications. Handbook of Computational Geometry, pp.49-119, 2000.

L. Bodlaender, S. Thomassé, and A. Yeo, Kernel bounds for disjoint cycles and disjoint paths, Theoretical Computer Science, vol.412, issue.35, pp.4570-4578, 2011.
DOI : 10.1016/j.tcs.2011.04.039

URL : https://hal.archives-ouvertes.fr/lirmm-00806805

. Cao, Study on Two Optimization Problems: Line Cover and Maximum Genus Embedding, 2012.

C. D. Cardinal, D. R. Tóth, and . Wood, General position subsets and independent hyperplanes in d-space, Journal of Geometry, vol.3, issue.3, pp.1-11, 2016.
DOI : 10.1007/BF02579194

URL : http://arxiv.org/pdf/1410.3637

F. V. Cygan, L. Fomin, D. Kowalik, D. Lokshtanov, M. Marx et al., Parameterized Algorithms, 2015.
DOI : 10.1007/978-3-319-21275-3

D. Berg, M. Van-kreveld, M. Overmars, and O. C. Schwarzkopf, Computational geometry, Computational geometry, pp.1-17, 2000.

D. Dell and . Van-melkebeek, Satisfiability allows no nontrivial sparsification unless the polynomial-time hierarchy collapses, Proceedings of the 42nd ACM Symposium on Theory of Computing, pp.251-260, 2010.
DOI : 10.1145/1806689.1806725

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

L. J. Edelsbrunner and . Guibas, Topologically sweeping an arrangement, Journal of Computer and System Sciences, vol.38, issue.1, pp.165-194, 1989.
DOI : 10.1016/0022-0000(89)90038-X

L. J. Edelsbrunner and . Guibas, Corrigendum: Topologically Sweeping an Arrangement, J. Comput. Syst. Sci, vol.42, issue.2, pp.249-251, 1991.
DOI : 10.1145/12130.12171

E. P. Edelsbrunner and . Mücke, Simulation of simplicity: a technique to cope with degenerate cases in geometric algorithms, ACM Transactions on Graphics, vol.9, issue.1, pp.66-104, 1990.
DOI : 10.1145/77635.77639

J. Edelsbrunner, R. O-'rourke, and . Seidel, Constructing Arrangements of Lines and Hyperplanes with Applications, SIAM Journal on Computing, vol.15, issue.2, pp.341-363, 1986.
DOI : 10.1137/0215024

R. Erickson and . Seidel, Better lower bounds on detecting affine and spherical degeneracies, Discrete & Computational Geometry, vol.19, issue.2, pp.41-57, 1995.
DOI : 10.1016/0196-6774(82)90002-5

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

R. Erickson and . Seidel, Erratum to Better Lower Bounds on Detecting Affine and Spherical Degeneracies, Discrete & Computational Geometry, vol.18, issue.2, pp.239-240, 1997.
DOI : 10.1007/bf02574027

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

I. Froese, A. Kanj, R. Nichterlein, and . Niedermeier, Finding Points in General Position, CCCG, pp.7-14, 2016.

G. Kratsch, S. Philip, and . Ray, Point Line Cover, ACM Transactions on Algorithms, vol.12, issue.3, p.40, 2016.
DOI : 10.1016/0304-3975(83)90020-8

P. Langerman and . Morin, Covering Things with Things, Discrete & Computational Geometry, vol.33, issue.4, pp.717-729, 2005.
DOI : 10.1007/s00454-004-1108-4

. Matou?ek, Lectures on Discrete Geometry, 2002.
DOI : 10.1007/978-1-4613-0039-7

S. Payne and D. R. Wood, On the General Position Subset Selection Problem, SIAM Journal on Discrete Mathematics, vol.27, issue.4, pp.1727-1733129, 2013.
DOI : 10.1137/120897493

URL : http://arxiv.org/abs/1208.5289